- -

Applied General Topology - Vol 18, No 2 (2017)

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Applied General Topology - Vol 18, No 2 (2017)


Tabla de contenidos

  • Sheaf cohomology on network codings: maxflow-mincut theorem
  • A decomposition of normality via a generalization of $\kappa$-normalit
  • An equivalence of results in $C^*$-algebra valued b-metric and b-metric spaces
  • Oriented components and their separations
  • Improved F-contraction of rational type on partial metric spaces
  • Generalized open sets in grill N-topology
  • Quasi-uniform convergence topologies on function spaces- Revisited
  • Multiple fixed point theorems for contractive and Meir-Keeler type mappings defined on partially ordered spaces with a distance
  • A study of function space topologies for multifunctions
  • Convergence theorems for finding the split common null point in Banach spaces
  • Uniform reconstruction of continuous functions with the RAFU method
  • Some fixed point theorems on non-convex sets
  • Generalized c-distance on cone b-metric spaces endowed with a graph and fixed point results
  • Generalized Normal Product Adjacency in Digital Topology

Envíos recientes

Ver más